# SDR AALA20130319023

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 287A40159
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE BUNDLE ATTACH CLIP COMMON TO BODY STATION 867 FRAME BETWEEN STRINGERS 2 AND 3 RIGHT.  REMOVED AND REPLACED CLIP PER SRM 51-40-02-0G.
